Rocky Mountain Journal of Mathematics

Localization with respect to a class of spaces

Gerald A. Anderson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 1 (1983), 71-76.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128031

Digital Object Identifier
doi:10.1216/RMJ-1983-13-1-71

Mathematical Reviews number (MathSciNet)
MR692578

Zentralblatt MATH identifier
0525.55010

Citation

Anderson, Gerald A. Localization with respect to a class of spaces. Rocky Mountain J. Math. 13 (1983), no. 1, 71--76. doi:10.1216/RMJ-1983-13-1-71. https://projecteuclid.org/euclid.rmjm/1250128031


Export citation